# SDR 99T64R494EWA

- Difficulty date: November 19, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FORWARD ACCY COMPARTMENT FRAME 70 HAS CORROSION AROUND FASTENERS FROM L30L TO L31L.  REMOVED CORROSION.  FABRICATED STRAP AND EXTERNAL DOUBLER AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/05/99.  (M)
